# SDR SWAA2023092893276

- Difficulty date: August 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. CUTOUT AFT CORNER SCUFF PLATE HAS 4.250' CRACK AT OUTER LOWER AREA<[01] WELDING REPAIR WAS ACCOMPLISHED BY OUTSIDE VENDOR WITH P.O 2028887 AT AFT CARGO AFT CORNER SCUFF PLATE PER B737-700 SRM 53-60-15-2R-1 AND BAC5975. AFT CORNER SCUFF PLATE WILL BE INSTALL ON FAULT TTG8Q002TAP6 STEP 17;[02] VERIFIED WELDING REPAIR AND TTG8Q002TAP6 FOR INSTALLATION.
